# SDR REXA2024111101445

- Difficulty date: October 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: MM67035664001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AND 4EA SMOKING HI-LITES L/H SIDE OF VERTICAL STAB TO FUSELAGE FWD DRAG ANGLE REPAIRED L/H VERTICAL STAB FWD DRAG ANGLE IAW CRJ-700 SRM 55-31-00-201-001-A01.
